Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Question for Tyler ..... TylerJ

Posted by tepiaca on February 23, 2006, at 22:46:27

In reply to 2 weeks on Parnate, and feeling pretty Groovy!, posted by TylerJ on February 23, 2006, at 12:49:24


Hi tyler , can you describe how was the first
days on Parnate. Did you have some serious side
effects ? How much time to really kick in? I mean
when you said wow this Parnate is really helping
me now.
I appreciate your help
TEP


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tepiaca thread:612459
URL: http://www.dr-bob.org/babble/20060219/msgs/612686.html